MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC 4.0MM COMPRESSION SCREW SYSTEM - INTERFRAG

TREACE MEDICAL CONCEPTS, INC 4.0MM COMPRESSION SCREW SYSTEM - INTERFRAG
Model Number SK25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2022 all hardware was removed in a revision surgery on (b)(6) 2023 due to irritation.The patient requested removal of the hardware due to irritation when wearing shoes.Upon removal, there were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed and no nonconformances or issues during the manufacture or release of the devices were identified that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in mdr 3011623994-2023-00144.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2022 all hardware was removed in a revision surgery on (b)(6) 2023 due to irritation.The patient requested removal of the hardware due to irritation when wearing shoes.Upon removal, there were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
4.0MM COMPRESSION SCREW SYSTEM - INTERFRAG
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17148584
Report Number3011623994-2023-00145
Device Sequence Number14807926
Product Code HWC
UDI-Device Identifier00853114006174
UDI-Public00853114006174
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2022
Device Model NumberSK25
Device Lot Number34514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale